# SDR REXA2019101091414

- Difficulty date: September 26, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 23,255 hours, 23,155 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R38312137
- Condition: Corroded
- Location: Bs 535-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL CORRODED BETWEEN FS 535.02 & FS 559.00+79.  REMOVED AND REPLACED SEAT TRACK IAW CRJ 200 AMM 53-01-11-400-802.
